# SDR DALA2015042802995

- Difficulty date: April 27, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y1225  AT AFT GALLEY AREA FROM FRAMES 66 TO 68.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472000.
